Skip header navigation
×

Article

More on graph perturbations

Citation
Rowlinson P (1990) More on graph perturbations. Bulletin of the London Mathematical Society, 22 (3), pp. 209-216. https://doi.org/10.1112/blms/22.3.209

Abstract
Various modifications of a connected graph G are regarded as perturbations of an adjacency matrix A of G. Several results concerning the resulting changes to the largest eigenvalue of A are obtained by solving intermediate eigenvalue problems of the second type.

Journal
Bulletin of the London Mathematical Society: Volume 22, Issue 3

StatusPublished
Author(s)Rowlinson, Peter
Publication date31/05/1990
PublisherOxford University Press for London Mathematical Society
ISSN0024-6093
Scroll back to the top